Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 760634, 2 pages

Analysis of Fractional Dynamic Systems

1School of Mathematical Sciences, Queensland University of Technology, P.O. Box 2434, Brisbane, QLD 4001, Australia
2Department of Bioengineering, University of Illinois, 851 South Morgan Street, Chicago, IL 60607, USA
3Department of Mathematics, Shanghai University, Shanghai 200444, China
4Department of Statistics and Probability, Michigan State University, East Lansing, MI 48824, USA
5Departamento de Física, Universidad de Extremadura, Avenida de Elvas s/n, 06071 Badajoz, Spain

Received 9 March 2014; Accepted 9 March 2014; Published 23 April 2014

Copyright © 2014 Fawang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fawang Liu, Richard Magin, Changpin Li, Alla Sikorskii, and Santos Bravo Yuste, “Analysis of Fractional Dynamic Systems,” The Scientific World Journal, vol. 2014, Article ID 760634, 2 pages, 2014. doi:10.1155/2014/760634